# SDR QXEA2014101900850

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 18,086 hours, 19,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED MILD BURNING ODOR POSSIBLY ELETRICAL IN CRUISE FLIGHT IN FWD CABIN AND MID CABIN.  NO SMOKE WAS SEEN ANYWHERE. NO SMOKE ODOR IN FLIGHT DECK. NO TRIPPED CIRCUIT BREAKERS AND NO WARNING LIGHTS.  RAMP PERSONAL ALSO REPORTED A POSSIBLE ELECTRICAL BURNING ODOR IN AFT CARGO BAY WHILE UNLOADING BAGS.  INSPECTED CABIN LIGHTS FOR ABNORMAL ODORS, NONE FOUND.  INSPECTED FWD GALLEY RELAY PANEL FOR ABNORMAL ODORS,  NONE FOUND.  GROUND RAN ACFT WITH BLEED AIR SELECTED ON, D/C EXTERNAL POWER OFF.  NO ABNORMAL ODOR NOTED IN CABIN OR FLIGHT COMPARTMENT.  FWD BAGGAGE DOOR NOT INDICATING CLOSED.  DETERMINED FWD CARGO BAY LIGHT REMAINS ILLUMINATED WITH ACFT POWER ON.  INSPECTED FWD LAMP, FIXTURE AND WIRING FOR SIGNS OF HEAT.  NO DEFECTS FOUND.
